# SDR SWAA2021081622011

- Difficulty date: October 8, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FWD UPPER SLIDE SEAL IS CRACKED / REMOVED AND REPLACED RT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW MM 53-31-31-000-802 STEPS 2.D.; 2.E. AND MM 53-31-31-400-802 STEPS 3.E.; 3.F.
